Connected 2-domination polynomials of some graph operations

Downloads

DOI:

https://doi.org/10.26637/MJM0804/0176

Abstract

In this paper, we derive the connected 2-domination polynomials of some graph operations. The connected 2-domination polynomial of a graph G of order m is the polynomial Dc2(G,x)=mj=γc2(G)dc2(G,j)xj, where dc2(G,j) is the number of connected 2-dominating sets of G of size j and γc2(G) is the connected 2-domination number of G.

Keywords:

Corona, connected 2-dominating sets, connected 2-domination polynomials, connected 2-domination number

Mathematics Subject Classification:

Mathematics
  • T. Anitha Baby Department of Mathematics, Women’s Christian College, Nagercoil-629001, Kanyakumari District, Tamil Nadu, India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti-Tirunelveli-627012.
  • Y. A. Shiny Department of Mathematics, Women’s Christian College, Nagercoil-629001, Kanyakumari District, Tamil Nadu, India. Affiliated to Manonmaniam Sundaranar University, Abishekapatti-Tirunelveli-627012.
  • Pages: 2329-2332
  • Date Published: 01-10-2020
  • Vol. 8 No. 04 (2020): Malaya Journal of Matematik (MJM)

S. Alikhani, Dominating Sets and domination Polynomials of Graphs, Ph.D.Thesis, University Putra Malaysia,March 2009. DOI: https://doi.org/10.1155/2009/542040

B.V. Dhananjaya Murthy, G. Deepak and N.D. Soner, Connected Domination Polynomial of a graph, International Journal of Mathematical Archieve, 4(11)(2013), 90-96.

S. Alikhani and Y.H. Peng, Introduction to Domination Polynomial of a Graph, Ars Combinatoria, Available as arXiv:0905.2251 v1.[math.CO]14 May 2009.

C. Berge, : Theory of Graphs and its Applications, Methuen, London, 1962.

G. Chartand and P. Zhang, Introduction to Graph Theory, Mc GrawHill, Boston, Mass, USA, 2005.

  • NA

Metrics

PDF views
107
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202611
|

Published

01-10-2020

How to Cite

T. Anitha Baby, and Y. A. Shiny. “Connected 2-Domination Polynomials of Some Graph Operations”. Malaya Journal of Matematik, vol. 8, no. 04, Oct. 2020, pp. 2329-32, doi:10.26637/MJM0804/0176.